# SDR ASAA0110448

- Difficulty date: June 30, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING SCHEDULED MAINTENANCE CHECK, FOUND OVERHEAD EMERGENCY EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED OVERHEAD EMERGENCY EXIT SIGN AND SIGN OPERATED NORMALLY.  (M)
